Volume 15, issue 6 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Equivalence classes of augmentations and Morse complex sequences of Legendrian knots

Michael B Henry and Dan Rutherford

Algebraic & Geometric Topology 15 (2015) 3323–3353
Bibliography
1 Y Chekanov, Differential algebra of Legendrian links, Invent. Math. 150 (2002) 441 MR1946550
2 Y V Chekanov, Invariants of Legendrian knots, from: "Proceedings of the International Congress of Mathematicians, II" (editor T Li), Higher Ed. Press (2002) 385 MR1957049
3 Y V Chekanov, P E Pushkar’, Combinatorics of fronts of Legendrian links, and Arnol'd's $4$–conjectures, Uspekhi Mat. Nauk 60 (2005) 99 MR2145660
4 T Ekholm, K Honda, T Kálmán, Legendrian knots and exact Lagrangian cobordisms, preprint arXiv:1212.1519
5 Y Eliashberg, A Givental, H Hofer, Introduction to symplectic field theory, Geom. Funct. Anal. (2000) 560 MR1826267
6 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology" (editor I M James), North-Holland, Amsterdam (1995) 829 MR1361901
7 D Fuchs, Chekanov–Eliashberg invariant of Legendrian knots: Existence of augmentations, J. Geom. Phys. 47 (2003) 43 MR1985483
8 D Fuchs, T Ishkhanov, Invariants of Legendrian knots and decompositions of front diagrams, Mosc. Math. J. 4 (2004) 707, 783 MR2119145
9 D Fuchs, D Rutherford, Generating families and Legendrian contact homology in the standard contact space, J. Topol. 4 (2011) 190 MR2783382
10 M B Henry, Connections between Floer-type invariants and Morse-type invariants of Legendrian knots, Pacific J. Math. 249 (2011) 77 MR2764942
11 M B Henry, D Rutherford, A combinatorial DGA for Legendrian knots from generating families, Commun. Contemp. Math. 15 (2013) MR3037194
12 M B Henry, D Rutherford, Ruling polynomials and augmentations over finite fields, J. Topol. 8 (2015) 1 MR3335247
13 J Jordan, L Traynor, Generating family invariants for Legendrian links of unknots, Algebr. Geom. Topol. 6 (2006) 895 MR2240920
14 T Kálmán, Contact homology and one parameter families of Legendrian knots, Geom. Topol. 9 (2005) 2013 MR2209366
15 L L Ng, Computable Legendrian invariants, Topology 42 (2003) 55 MR1928645
16 L L Ng, J M Sabloff, The correspondence between augmentations and rulings for Legendrian knots, Pacific J. Math. 224 (2006) 141 MR2231655
17 J M Sabloff, Augmentations and rulings of Legendrian knots, Int. Math. Res. Not. 2005 (2005) 1157 MR2147057
18 J M Sabloff, L Traynor, Obstructions to Lagrangian cobordisms between Legendrians via generating families, Algebr. Geom. Topol. 13 (2013) 2733 MR3116302
19 L Traynor, Legendrian circular helix links, Math. Proc. Cambridge Philos. Soc. 122 (1997) 301 MR1458235
20 L Traynor, Generating function polynomials for Legendrian links, Geom. Topol. 5 (2001) 719 MR1871403